Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Patches on the face. Suggested to use the sunban cream and propysalic acid. Peeling of skin due to the use of cosmelite cream. Cure?

Hi, I got some patched over my face, When i consulted a doctor, i was suggested to use sunban cream and propysalic acid. It turned into black. Then one of my friend suggested me to use cosmelite cream, I just used it and balck skin was peeled off and turned into red and it is burning.. Can you please suggest me if any.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Due to inadvertent use of skin creams, you have done more harm to your skin. It seems due to improper application of the above mentioned skin creams, you developed an irritant reaction. Right now you need to apply a steroid cream like mometasone cream where your skin has peeled off. It will not only reduce burning but also alleviate the redness. Stop using all the other creams for a while. The area of redness might heal with slight pigmentation which can surely be treated later on. Please consult a dermatologist only for any skin condition and do not practise self medication. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor